Perturbations of Positive Semigroups and Applications to Population Genetics.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 259-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence of an isolated eigenvalue, positive eigenfunction, positive semigroup of contractions, compactness, spectral radii, population genetics, multiplication operator, kernel operator, stationary solution, selection-mutation models, differential equations on Banach spaces, stability
@article{MZ_1988__197_1_183731,
author = {Reinhard B\"urger},
title = {Perturbations of {Positive} {Semigroups} and {Applications} to {Population} {Genetics.}},
journal = {Mathematische Zeitschrift},
pages = {259--272},
year = {1988},
volume = {197},
number = {1},
zbl = {0618.47036},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183731/}
}
Reinhard Bürger. Perturbations of Positive Semigroups and Applications to Population Genetics.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 259-272. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183731/